Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0644-11.pdf343.28 kBAdobe PDFView/Open
Title: Superstableな環と結合律(数学基礎論およびその応用)
Authors: 坪井, 明人  KAKEN_name
Author's alias: Tsuboi, Akito
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 157
End page: 163
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.